# SDR AALA20130203001

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 67,642 hours, 23,378 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MEMBER OF THE CABIN SERVICE WENT TO OPEN THE LEFT NUMBER 4 DOOR WITH THE SLIDE HANDLE LEFT IN THE ARMED POSITION.  SLIDE FELL ONTO CABIN SERVICE TRUCK AND DID NOT FULLY DEPLOY.  REPLACED LEFT NUMBER 4 SLIDE.
